# SDR AALA201901079008

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 76,080 hours, 9,087 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Abnormal
- Location: Crew Rest
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CREW REST COMPARTMENT DOOR DIFFICULT TO OPEN. MAINTENANCE READJUSTED DOOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
